# SDR CA960502016

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 350A7500500003
- Condition: Incorrect Assy
- Location: Lower Window
- Part time: 7,720 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR WOULD NOT CLOSE PROPERLY. LOWER WINDOW WAS NOT INSTALLED AS PER SB 52.08
